Hyperelliptic modular curves
Bulletin de la Société Mathématique de France, Tome 102 (1974), p. 449-462
@article{BSMF_1974__102__449_0,
     author = {Ogg, Andrew P.},
     title = {Hyperelliptic modular curves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {102},
     year = {1974},
     pages = {449-462},
     doi = {10.24033/bsmf.1789},
     zbl = {0314.10018},
     mrnumber = {51 \#514},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1974__102__449_0}
}
Ogg, Andrew P. Hyperelliptic modular curves. Bulletin de la Société Mathématique de France, Tome 102 (1974) pp. 449-462. doi : 10.24033/bsmf.1789. http://www.numdam.org/item/BSMF_1974__102__449_0/

[1] Atkin (A. O. L.). - Weierstrass points at cusps of Γ0 (n), Annals of Math., t. 85, 1967, p. 42-45. | MR 36 #1646 | Zbl 0145.31904

[2] Atkin (A. O. L.) and Lehner (J.). - Hecke operators on Γ0 (m), Math. Annalen, t. 185, 1970, p. 134-160. | MR 42 #3022 | Zbl 0177.34901

[3] Hecke (E.). - Mathematische Werke. - Göttingen, Vandenhoeck und Ruprecht, 1959. | MR 21 #3303 | Zbl 0092.00102

[4] Larcher (H.). - Weierstrass points at the cups of Γ0 (16 p) and hyperellipticity of Γ0 (n), Canadian J. Math., t. 23, 1971, p. 960-968. | MR 44 #6953 | Zbl 0215.34902

[5] Lehner (J.) and Newman (M.). - Weierstrass points of Γ0 (n), Annals of Math., t. 79, 1964, p. 360-368. | MR 28 #5045 | Zbl 0124.29203

[6] Mazur (B.). - Modular curves and the Eisenstein ideal (In preparation). | Numdam

[7] Mazur (B.) and Swinnerton-Dyer (P.). - Arithmetic of Weil curves, Invent. Math., t. 25, 1974, p. 1-61. | MR 50 #7152 | Zbl 0281.14016

[8] Newman (M.). - Construction and applications of a class of modular functions, Proc. London math. Soc., t. 7, 1957, p. 334-350. | MR 19,953c | Zbl 0097.28701

[9] Newman (M.). - Conjugacy, genus, and class numbers, Math. Annalen, t. 196, 1972, p. 198-217. | MR 47 #135 | Zbl 0221.10030

[10] Ogg (A.). - Rational points on certain elliptic modular curves ; “Analytic number theory”, p. 221-231. - Providence, American mathematical Society, 1973 (Proceedings of Symposia in pure Mathematics, 24). | MR 49 #2743 | Zbl 0273.14008

[11] Ogg (A.). - Diophantine equations and modular forms, Talk at the November 1973 meeting of the AMS in Tucson, to appear in the Bulletin AMS. | Zbl 0316.14012

[12] Schoeneberg (B.). - Über die Weierstrasspunkte in den Körpern der elliptischen Modulfunktionen, Abh. Math. Sem. Hamburg, t. 17, 1951, p. 104-111. | MR 13,439c | Zbl 0042.31902

[13] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions. - Tokyo and Princeton, Shoten, 1971. | Zbl 0221.10029

[14] Wada (H.). - A table of Hecke operators, Proc. Japan Acad., t. 49, 1973, p. 380-384. | MR 52 #283 | Zbl 0273.10019